# SDR C8GA20070002

- Difficulty date: January 12, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 60,825 hours, 39,999 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Dectection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 711 FROM DEN TO TOL, AFTER TAKEOFF FROM DEN, AFT CARGO COMPARTMENT INDICATED A FIRE.  EMERGENCY WAS DECLARED AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  ON POST FLIGHT, INSPECTED AFT CARGO COMPARTMENT FOR FIRE OR SMOKE, NO INDICATIONS WERE PRESENT.  ITEM WAS PLACED ON DMI AND AIRCRAFT WAS RETURNED TO SERVICE.  FURTHER TROUBLESHOOTING, RESET CB'S RAN SYSTEM TESTS OF LOWER CARGO SMOKE DETECTION SYSTEM OPS CHECKS GOOD, DMI CLEARED, PLACARDS REMOVED.  AS PRECAUTIONARY REMOVED AND REPLACED CENTRAL CONTROL UNIT, OPS CHECK GOOD.
